American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. Leroy Peterson. Extensions of Haar measure to relatively large nonmeasurable subgroups . Trans. Amer. Math. Soc. 228 (1977) 359-370. MR 0435728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jessie Ann Engle. A $5-r$ uniqueness theorem . Trans. Amer. Math. Soc. 201 (1975) 89-104. MR 0355009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Lasota and James A. Yorke. On the existence of invariant measures for piecewise monotonic transformations . Trans. Amer. Math. Soc. 186 (1973) 481-488. MR 0335758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lonnie Fairchild. Extreme invariant means without minimal support . Trans. Amer. Math. Soc. 172 (1972) 83-93. MR 0308685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1